# SDR ASAA2013040894397

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,107 hours, 6,242 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Condition: Lack Of Lube
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AND MASTER CAUTION LIGHTS ILLUMINATED ON CLIMBOUT (APPROX 11,000).  PERFORMED QRH PROCEDURE - SELECTED WARMER TEMP.  PACK RESET OK.  NO FAULTS LOGGED ON ZONE TEMP CONT, HOWEVER NOTICED RT RAM AIR DEFLECTOR DOOR REMAINS DEPLOYED DURING CYCLE/TEST.  FOUND MODULATION PANELS & RAM AIR ACTUATOR OPERATE NORMAL.  LUBRICATED DEFLECTOR DOOR PIANO HINGE & LINKAGE POINTS ON LT & RT SIDES.   GROUND VERIFICATION PASS, ZONE TEMP BITE GOOD REF 21-61-00.  SYS OPS NORMAL.  REPLACED RT RAM-AIR ACTUATOR IAW AMM 21-51-21-000-801/-400-801 AS A PRECAUTIONARY MEASURE. OPS AND BITE CK GOOD. NO FURTHER DEFECTS NOTED.
